MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH16; SILICONE FOLEY CATHETER

COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH16; SILICONE FOLEY CATHETER
Model Number AA64161002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, balloon bursts after several hours indwelling.The patient had bladder stones.Dr.Confirmed no particles remained in bladder.
 
Additional Manufacturer Narrative
This follow-up mdr was created to document the evaluation of the returned device: evaluation of the returned device confirmed the balloon bursts.From experience, silicone balloon burst issue could come from various causes.In this cases we can not identify any specific root cause as unsufficient information has been provided to do so.Based on the above, this complaint is confirmed as a product defect.Checking the quality databases revealed that issue of silicone balloon is known.No other corrective action will be implemented as the specific trend for balloon issue and this product family is considered acceptable.

Brand Name
FOLYSIL OVERGUIDE 5/15ML CH16
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7313685
Report Number9610711-2018-00005
Device Sequence Number110155
Product Code EZL
UDI-Device Identifier03600040129975
UDI-Public03600040129975
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA64161002
Device Catalogue NumberAA64161002
Device Lot Number5711695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer02/06/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1